UNIGE document Scientific Article
previous document  unige:41811  next document
add to browser collection
Title

A correction note on the first passage time of an Ornstein-Uhlenbeck process to a boundary

Authors
Leblanc, Barbara
Renault, Olivier
Published in Finance and stochastics. 2000, vol. 4, no. 1, p. 109-111
Identifiers
Full text
Structures
Citation
(ISO format)
LEBLANC, Barbara, RENAULT, Olivier, SCAILLET, Olivier. A correction note on the first passage time of an Ornstein-Uhlenbeck process to a boundary. In: Finance and stochastics, 2000, vol. 4, n° 1, p. 109-111. https://archive-ouverte.unige.ch/unige:41811

393 hits

137 downloads

Update

Deposited on : 2014-11-14

Export document
Format :
Citation style :